# SDR CALA0500427

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 30,273 hours, 16,155 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416100129
- Condition: Burned
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A STRONG ELECTRICAL ODOR THAT APPEARED TO BE COMING FROM THE FORWARD GALLEY WAS NOTED IN THE COCKPIT AND CABIN WHILE EN ROUTE TO IAH.  THE OVENS, COFFEEMAKERS, AND GALLEY POWER WAS TURNED OFF.  THE ODOR DISSIPATED AND THE FLIGHT WAS CONTINUED TO IAH WHERE IT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE ISOLATED THE PROBLEM TO THE FORWARD GALLEY INBOARD COFFEEMAKER.  BOTH COFFEEMAKERS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE WIRING AND CONNECTORS WERE INSPECTED WITH NO OTHER PROBLEMS FOUND.  BOTH COFFEEMAKERS WERE OPERATED WITH NO DEFECTS NOTED.
